RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. матем. физ., анал., геом.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Матем. физ., анал., геом., 2002, том 9, номер 3, страницы 401–411 (Mi jmag302)  

Эта публикация цитируется в 4 научных статьях (всего в 4 статьях)

Integrable Markov processes and quantum spin chains

Vladislav Popkov, G. M. Schütztz

Institut für Festkörperforschung, Forschungszentrum Jülich, 52425 Jülich, Germany

Аннотация: A set of Markov processes corresponding to systems of hard-core particles interacting along the line are shown to be solvable via a dynamic matrix product ansatz (DMPA). We show that quantum spin Hamiltonians can be treated by the DMPA as well, and demonstrate how the DMPA, originally formulated for systems with open ends, works for periodic systems.

Полный текст: PDF файл (222 kB)
Полный текст: http:/.../abstract.php?uid=m09-0401e

Реферативные базы данных:
Тип публикации: Статья
MSC: 60J25, 37K10, 17B69
Поступила в редакцию: 19.11.2001
Язык публикации: английский

Образец цитирования: Vladislav Popkov, G. M. Schütztz, “Integrable Markov processes and quantum spin chains”, Матем. физ., анал., геом., 9:3 (2002), 401–411

Цитирование в формате AMSBIB
\RBibitem{PopSch02}
\by Vladislav Popkov, G.~M.~Sch\"utztz
\paper Integrable Markov processes and quantum spin chains
\jour Матем. физ., анал., геом.
\yr 2002
\vol 9
\issue 3
\pages 401--411
\mathnet{http://mi.mathnet.ru/jmag302}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1949795}
\zmath{https://zbmath.org/?q=an:1140.82319}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmag302
  • http://mi.mathnet.ru/rus/jmag/v9/i3/p401

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Alcaraz F.C., Lazo M.J., “The exact solution of the asymmetric exclusion problem with particles of arbitrary size: Matrix product Ansatz”, Brazilian Journal of Physics, 33:3 (2003), 533–550  crossref  adsnasa  isi
    2. Alcaraz F.C., Lazo M.J., “Exact solutions of exactly integrable quantum chains by a matrix product ansatz”, J Phys A, 37:14 (2004), 4149–4182  crossref  mathscinet  zmath  adsnasa  isi  scopus
    3. Alcaraz F.C., Lazo M.J., “The Bethe ansatz as a matrix product ansatz”, J Phys A, 37:1 (2004), L1–L7  crossref  mathscinet  zmath  adsnasa  isi  scopus
    4. Schadschneider A., Chowdhury D., Nishinari K., “Stochastic Transport in Complex Systems: From Molecules to Vehicles”, Stochastic Transport in Complex Systems: From Molecules to Vehicles, Elsevier Science BV, 2011, 1–557  mathscinet  isi
  • Просмотров:
    Эта страница:89
    Полный текст:30
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019